# SDR JJBA20230206001

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 38,425 hours, 24,490 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Door
- Part number: 14574130416
- Part serial: 966
- Condition: Damaged
- Location: Not Reported
- Part time: 38,425 hours, 24,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG AUX DOOR HAS COMPOSITE DAMAGE ON STIFFNER. RAR RH MLG AUX DOOR. ALL GAP CHECKS GOOD. GEAR SWINGS PERFORMED. ALL OPS CHECKS SAT.
